American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A21) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Jiling Cao, S. García-Ferreira and V. Gutev. Erratum to ``Baire spaces and Vietoris hyperspaces''. Proc. Amer. Math. Soc. 136 (2008) 3729-3731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jiling Cao, Salvador García-Ferreira and Valentin Gutev. Baire spaces and Vietoris hyperspaces. Proc. Amer. Math. Soc. 135 (2007) 299-303. MR 2280197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jirí Spurny. The weak Dirichlet problem for Baire functions. Proc. Amer. Math. Soc. 134 (2006) 3153-3157. MR 2231897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Márton Elekes and Kenneth Kunen. Transfinite sequences of continuous and Baire class 1 functions. Proc. Amer. Math. Soc. 131 (2003) 2453-2457. MR 1974643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hajrudin Fejzic. Infinite approximate Peano derivatives. Proc. Amer. Math. Soc. 131 (2003) 2527-2536. MR 1974651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Krzysztof Plotka. On functions whose graph is a Hamel basis. Proc. Amer. Math. Soc. 131 (2003) 1031-1041. MR 1948092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dimitris Gatzouras. On images of Borel measures under Borel mappings. Proc. Amer. Math. Soc. 130 (2002) 2687-2699. MR 1900877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peng-Yee Lee, Wee-Kee Tang and Dongsheng Zhao. An equivalent definition of functions of the first Baire class. Proc. Amer. Math. Soc. 129 (2001) 2273-2275. MR 1823909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Udayan B. Darji and Michal Morayne. Level sets of a typical $C^n$ function. Proc. Amer. Math. Soc. 127 (1999) 2917-2922. MR 1605944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Krzysztof Ciesielski and Aleksander Maliszewski. Cardinal invariants concerning bounded families of extendable and almost continuous functions. Proc. Amer. Math. Soc. 126 (1998) 471-479. MR 1422855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hajrudin Fejzic and Dan Rinne. Peano path derivatives. Proc. Amer. Math. Soc. 125 (1997) 2651-2656. MR 1396976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Haseo Ki. On the set of all continuous functions with uniformly convergent Fourier series. Proc. Amer. Math. Soc. 124 (1996) 3507-3514. MR 1340391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Udayan B. Darji. Limits of differentiable functions. Proc. Amer. Math. Soc. 124 (1996) 129-134. MR 1285985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marek Balcerzak and Dorota Rogowska. Solution of the Baire order problem of Mauldin . Proc. Amer. Math. Soc. 123 (1995) 3413-3416. MR 1283538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Udayan B. Darji, Michael J. Evans and Richard J. O’Malley. Universally first return continuous functions . Proc. Amer. Math. Soc. 123 (1995) 2677-2685. MR 1233966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] James Foran. On the translates of a set which meet it in a set of positive measure . Proc. Amer. Math. Soc. 121 (1994) 893-895. MR 1195478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Hejný. Typical intersections of continuous functions with monotone functions . Proc. Amer. Math. Soc. 118 (1993) 1131-1137. MR 1159171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Udayan B. Darji. Symmetric functions, Lebesgue measurability, and the Baire property . Proc. Amer. Math. Soc. 118 (1993) 1151-1158. MR 1145943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ireneusz Recław. Restrictions to continuous functions and Boolean algebras . Proc. Amer. Math. Soc. 118 (1993) 791-796. MR 1152289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Krzysztof Ciesielski and Lee Larson. Level sets of density continuous functions . Proc. Amer. Math. Soc. 116 (1992) 963-969. MR 1149970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Carrese and E. Łazarow. On some property of functions defined on $\mathbf{R}^2$ that are $\mathcal{I}$-approximately continuous with respect to one variable . Proc. Amer. Math. Soc. 116 (1992) 377-380. MR 1097337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard J. O’Malley. First return path derivatives . Proc. Amer. Math. Soc. 116 (1992) 73-77. MR 1097349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Miroslav Chlebík. There are $2\sp c$ symmetrically continuous functions . Proc. Amer. Math. Soc. 113 (1991) 683-688. MR 1069685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Zbigniew Grande. Some remarks about Rosen's functions . Proc. Amer. Math. Soc. 113 (1991) 117-122. MR 1052574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Charles Stegall. Functions of the first Baire class with values in Banach spaces . Proc. Amer. Math. Soc. 111 (1991) 981-991. MR 1019283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Harvey Rosen. Darboux Baire-$.5$ functions . Proc. Amer. Math. Soc. 110 (1990) 285-286. MR 1017851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] \soft{L}ubica Holá. Functional characterizations of Baire spaces . Proc. Amer. Math. Soc. 109 (1990) 1121-1124. MR 986650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. B. Brown, P. Humke and M. Laczkovich. Erratum to: ``Measurable Darboux functions'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 102} (1988), no.\ 3, 603--610; MR0928988 (89b:26003)] . Proc. Amer. Math. Soc. 107 (1989) 1147. MR 1019761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John T. Walsh. Marczewski sets, measure and the Baire property. II . Proc. Amer. Math. Soc. 106 (1989) 1027-1030. MR 967489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Harry I. Miller. Generalization of a result of Borwein and Ditor . Proc. Amer. Math. Soc. 105 (1989) 889-893. MR 989098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2